# SDR YENA2023090801056

- Difficulty date: September 6, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N2044J
- Make and model: Airbus A321-271N
- Aircraft serial: 09195
- Aircraft time: 9,952 hours, 2,887 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1057, JFK-GUA. (AIRCRAFT PERFORMED AN AIR TURN ABCK TO JFK) ' ENG 1 BLEED FAULT (HIGH-PRESSURE VALVES (HPV) ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
